# SDR SCNA98156

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: ABM70121
- Condition: Failed
- Location: Nr 3 Pack
- Component: ACM7009506
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW REPORTED UNABLE TO MAINTAIN CABIN ALTITUDE.  AT 31,000 FEET THE ALTITUDE WARNING HORN SOUNDED AND DESCENDED TO 19,000 FEET BEFORE THE CABIN WAS CONTROLLABLE.  DIVERTED AIRCRAFT TO DEN.  FOUND THE NUMBER THREE PACK DUCT BLOWN OFF THE BACK OF THE COALESCER CANISTER AND THE DISCHARGE CHECK VALVE FLAPPER BROKEN.  REPLACED THE CHECK VALVE AND CONDITIONED AIR DUCT.  AIRCRAFT PRESSURIZES NORMALLY WITH THE PACK SYSTEM PER MM 215400.
